# SDR ASAA1048696

- Difficulty date: December 13, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654659320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME IN FORWARD PIT CORRODED BS 500D STR 28L STR 28R.  REMOVED CORROSION FABRICATED REPLACEMENT SHEAR TIE TREATED PRIMED TOP COATED AND INSTALLED IAW B737 400 SRM 53 00 07 FIG 201.
